Evansville, Indiana
Not resolved
2.0
Details
2 comments

After using the Vuse Alto for about 2 months. I have noticed a horrible metal taste in mouth.

I've switched pod flavors several times trying see if that helps but does not, Seemed to be getting worse. Also headaches daily and usually I do not have. Have a burning in throat and top of mouth. Obviously I have stopped using this product.

Will keep all posted if all these things go away after stopping use.

Curious if anyone else had issues? Beware

Do You Have Something To Say ?
Write a review

Comments

You will be automatically registered on our site. Username and password will be sent to you via email.
Post Comment
Anonymous
#1645582

My pod died after a month.

Anonymous
#1643891

I am having the same problem. My stopped working after 2 months of use.

Don't waste your money. I would not recommend it to anyone ever!!!!! Contacted the company and I've never hears anything back from them.

They are a joke. Kept getting the oils in my mouth and a metal taste also in my mouth.